# SDR ASOA201201382

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,955 hours, 16,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 573-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM FS 573 TO 669 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01.   R & R RT SIDE SEAT TRACK IAW AMM 53-00-47-000-801.
